# SDR CHQA20130627238

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 27,607 hours, 22,567 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,446 hours, 20,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AFT CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 4 DC TO AC INVERTER.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
